# SDR AALA202005229019

- Difficulty date: May 20, 2020
- Submitted: May 22, 2020
- Operation: Air carrier
- Aircraft: N908NN
- Make and model: Boeing 737823
- Aircraft serial: 31157
- Aircraft time: 23,388 hours, 9,683 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Damaged
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED - EMERGENCY EXIT LIGHTS ABOVE SEATS 16A AND 17A ILLUMINATING INTERMITTENTLY (OVERWING EXIT ROW, LEFT FORWARD AND LEFT AFT). FOUND POWER SUPPLY DAMAGED; REMOVED AND REPLACED POWER SUPPLY UNIT PER AMM 33-51-06, OPERATIONAL CHECK GOOD.
